# SDR AWXA200100671

- Difficulty date: December 24, 2001
- Submitted: December 27, 2001
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 58,299 hours, 47,946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Condition: Discharged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - "C" - L1 ENTRY DOOR EMERGENCY LIGHT INOPERATIVE. MAINTENANCE REPLACED THE L1 DOOR EMERGENCY LIGHT BATTERY PACK IAW BMM 33-51-11.
